Advertisement

Regular categories

  • Pierre Antoine Grillet
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 236)

Keywords

Commutative Diagram Inverse Image Abelian Category Direct System Finite Limit 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BARR, M.: Relational algebras. Reports of the Midwest Category Seminar IV, 39–55. Springer Lecture Notes 137 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    BARR, M.: Factorizations, generators and rank. (Preprint)Google Scholar
  3. [3]
    BARR, M.: Non-abelian full embedding, I. (Preprint)Google Scholar
  4. [4]
    BARR, M.: Non-abelian full embedding, II. (Preprint) (For the last two references, see also the announcement in the Reports of the Midwest Category Seminar V, 205–208.)Google Scholar
  5. [5]
    BENABOU, J.: Introduction to bicategories. Reports of the Midwest Category Seminar I, 1–77. Springer Lecture Notes 47 (1967).MathSciNetCrossRefGoogle Scholar
  6. [6]
    BUCUR and DELEANU: Introduction to the theory of categories and functors. John Wiley and Sons, 1968.Google Scholar
  7. [7]
    COHN, P.M.: Universal Algebra. Harper and Row, 1965.Google Scholar
  8. [8]
    ECKMANN, B. [editor]: Seminar on triples and categorical Homology theory. Springer Lecture Notes 80 (1969).Google Scholar
  9. [9]
    FOLKS, The: Folk theorems. (Unpublished) (we hope)Google Scholar
  10. [10]
    GRAY, J.S.: Sheaves with values in a category. Notes, Columbia University, 1962.Google Scholar
  11. [11]
    GRAY, J.S.: Sheaves with values in a category. Topology 3 (1965) 1–18.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    GRAY, J.S.: Review of [16], MR 26 (1963) #1887.Google Scholar
  13. [13]
    GRILLET, P.A.: Morphismes spéciaux et décompositions. C. R. Acad. Sci. Paris 266 (1968) sér.A, 397–398; Quelques propriétés des catégories non-abéliennes, ibid. 550–552; La suite exacte d'homologie dans une catégorie non-abélienne, ibid. 604–606.MathSciNetzbMATHGoogle Scholar
  14. [14]
    GRILLET, P.A.: Directed colimits and sheaves in some non-abelian categories. Reports of the Midwest Category Seminar V, 36–69. Springer Lecture Notes 195 (1971).MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    GROTHENDIECK, A.: Sur quelques points d'Algèbre homologique. Tohoku Math. J. 9 (1957) 119–221.MathSciNetzbMATHGoogle Scholar
  16. [16]
    HELLER, A. and ROWE, K.A.: On the category of sheaves. Amer. J. Math. 84 (1962) 205–216.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    HERRLICH, H.: Topologische reflexionen und Coreflexionen. Springer Lecture Notes 78 (1968).Google Scholar
  18. [18]
    HILTON, P.: Catégories non-abéliennes. Notes, Université de Montréal (1964).Google Scholar
  19. [19]
    ISBELL, J.R.: Some remarks concerning categories and subspaces. Canad. J. Math. 9 (1957) 563–577.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    ISBELL, J.R.: Subobjects, adequacy, completeness and categories of algebras. Rozprawy Mat. 36 (1964).Google Scholar
  21. [21]
    ISBELL, J.R.: Structure of categories. Bull. Amer. Math. Soc. 72 (1966) 619–655.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    ISBELL, J.R. and HOWIE, J.M.: Epimorphisms and dominions, II. J. Algebra 6 (1967) 7–21.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    KELLY, G.M.: Monomorphisms, epimorphisms and pullbacks. J. Austral. Math. Soc. 9 (1969) 124–142.MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    KENNISON, J.F.: Full reflective subcategories and generalized coverings. Ill. J. Math. 12 (1968) 353–365.MathSciNetzbMATHGoogle Scholar
  25. [25]
    LAWVERE, F.V.: Functorial semantics of algebraic theories. Doct. Diss., Columbia University (1963).Google Scholar
  26. [26]
    MAC LANE, S.: Groups, categories and duality. Proc. Nat. Acad. Sci. U.S.A. 34 (1948) 263–267.MathSciNetCrossRefGoogle Scholar
  27. [27]
    MAC LANE, S.: Duality for groups. Bull. Amer. Math. Soc. 56 (1950) 485–516.MathSciNetCrossRefGoogle Scholar
  28. [28]
    MAC LANE, S.: An algebra of additive relations. Proc. Nat. Acad. Sci. U.S.A. 47 (1961) 1043–1051.MathSciNetCrossRefGoogle Scholar
  29. [29]
    MAC LANE, S.: Homology. Springer, 1963.Google Scholar
  30. [30]
    MANES, E.G.: A triple miscellany: some aspects of the theory of algebras over a triple. Doct. Diss., Wesleyan University (1967)Google Scholar
  31. [31]
    MITCHELL, B.: Theory of categories. Academic Press, 1965.Google Scholar
  32. [32]
    PIERCE, R.S.: Introduction to the theory of abstract algebras. Holt, Rinehart and Winston, 1968.Google Scholar
  33. [33]
    PUPPE, D.: Korrespondenzen in Abelschen Kategorien. Math. Ann. 148 (1962) 1–30.MathSciNetCrossRefzbMATHGoogle Scholar
  34. [34]
    SEMADENI, Z.: Projectivity, injectivity and duality. Rozprawy Mat. 35 (1963).Google Scholar
  35. [35]
    VAN OSDOL, D.H.: Sheaves of algebras (to appear).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Pierre Antoine Grillet

There are no affiliations available

Personalised recommendations